I'm a 22-year-old woman who's only been sexually active for 2 months. I've been on birth control for 6 months. I know that spotting is a side-effect of the pill,and everything was fine until about 6 weeks ago. My "period" was two weeks late, and when I did finally bleed, it was light and comprised mostly of clots. That hapened four weeks ago and I've been spotting once or twice a day with these clots every day since then. I don't know whether this is normal or whether I should see my doctor. I've taken a pregnancy test that came out negative, but this is terrible. I'm also experiencing cramping every other day or so and just have a constant "uncomfortable" feeling in my genital area. Any advice you can give me would be appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.